Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
truckg

Hairloss from Low Dose Accutane?

Has anyone experienced or heard of hairloss as a side effect of taking 10mg/every 3 days or LESS often?

How confident can we be that side effects at that low dose of accutane will be minimized/nonexistent?

Share this post


Link to post
Share on other sites
Has anyone experienced or heard of hairloss as a side effect of taking 10mg/every 3 days or LESS often?

How confident can we be that side effects at that low dose of accutane will be minimized/nonexistent?

truckg- I would suggest being that you have experinced hairloss before, and I believe in a previous post you stated that you had a hair transplant and taken hair loss medication for mpb that you never take accutane again.

That is if your hair is important to you....I don't think in your case what dose you take will matter.

Share this post


Link to post
Share on other sites

Oli Girl has it 'spot on'. You'd be very ignorant to consider accutane again mate considering the damage and persistant effects it can have on your hair and entire body.

Share this post


Link to post
Share on other sites

Thanks for your response, I think you are right about wanting to try it again (even at a lower dose) ....don't want to take a chance with any negative side effects again.

Oli Girl has it 'spot on'. You'd be very ignorant to consider accutane again mate considering the damage and persistant effects it can have on your hair and entire body.

Share this post


Link to post
Share on other sites

You are probably right, I am beginning to wonder if a low dose really would make any difference in not having or minimizing side effects. Thanks for your input.

Has anyone experienced or heard of hairloss as a side effect of taking 10mg/every 3 days or LESS often?

How confident can we be that side effects at that low dose of accutane will be minimized/nonexistent?

truckg- I would suggest being that you have experinced hairloss before, and I believe in a previous post you stated that you had a hair transplant and taken hair loss medication for mpb that you never take accutane again.

That is if your hair is important to you....I don't think in your case what dose you take will matter.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×